# SDR AALA20150908003

- Difficulty date: August 20, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,173 hours, 21,247 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE FWD SIDE OF FRAME 1380 ABOVE L14R.  INSTALLED REPAIR DOUBLER AT STATION 1380, L14R IAW AARD 53-10-00-20.
